Table of Contents Author Guidelines Submit a Manuscript
The Scientific World Journal
Volume 2014 (2014), Article ID 174716, 17 pages
http://dx.doi.org/10.1155/2014/174716
Research Article

The Trigonometric Polynomial Like Bernstein Polynomial

School of Mathematics and Statistics, Central South University, Changsha 410083, China

Received 7 May 2014; Revised 6 August 2014; Accepted 6 August 2014; Published 27 August 2014

Academic Editor: Predrag S. Stanimirovic

Copyright © 2014 Xuli Han. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. S. N. Bernstein, “Démonstration du théorème de Weierstrass fondée,” Communications of Kharkov Mathematical Society, vol. 13, pp. 1–2, 1912. View at Google Scholar
  2. P. J. Davis, Interpolation and Approxomation, Dover Publications, New York, NY, USA, 1976.
  3. G. M. Phillips, Interpolation and Approximation by Polynomials, Springer, New York, NY, USA, 2003. View at MathSciNet
  4. R. Askey and J. Steinig, “Some positive trigonometric sums,” Transactions of the American Mathematical Society, vol. 187, pp. 295–307, 1974. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. A. Gluchoff and F. Hartmann, “Univalent polynomials and non-negative trigonometric sums,” The American Mathematical Monthly, vol. 105, no. 6, pp. 508–522, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  6. D. K. Dimitrov and C. A. Merlo, “Nonnegative trigonometric polynomials,” Constructive Approximation, vol. 18, no. 1, pp. 117–143, 2002. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  7. H. E. Salzer, “New formulas for trigonometric interpolation,” Journal of Mathematical Physics, vol. 39, pp. 83–96, 1960. View at Google Scholar · View at MathSciNet
  8. P. Henrici, “Barycentric formulas for interpolating trigonometric polynomials and their conjugates,” Numerische Mathematik, vol. 33, no. 2, pp. 225–234, 1979. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  9. D. J. Johnson, “The trigonometric Hermite-Birkhoff interpolation problem,” Transactions of the American Mathematical Society, vol. 212, pp. 365–374, 1975. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. T. Lyche and R. Winther, “A stable recurrence relation for trigonometric B-splines,” Journal of Approximation Theory, vol. 25, no. 3, pp. 266–279, 1979. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  11. L. Reichel, G. S. Ammar, and W. B. Gragg, “Discrete least squares approximation by trigonometric polynomials,” Mathematics of Computation, vol. 57, no. 195, pp. 273–289, 1991. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. J. Szabados, “The exact error of trigonometric interpolation for differentiable functions,” Constructive Approximation, vol. 8, no. 2, pp. 203–210, 1992. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  13. H. Jiaxing, “On a linear combination of S. N. Bernstein trigonometric interpolation polynomial,” Applied Mathematics and Computation, vol. 106, no. 2-3, pp. 197–203, 1999. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  14. T. Lyche, L. L. Schumaker, and S. Stanley, “Quasi-interpolants based on trigonometric splines,” Journal of Approximation Theory, vol. 95, no. 2, pp. 280–309, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  15. V. Andrievskii and H.-P. Blatt, “On approximation of continuous functions by trigonometric polynomials,” Journal of Approximation Theory, vol. 163, no. 2, pp. 249–266, 2011. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  16. X. Han, “Quadratic trigonometric polynomial curves with a shape parameter,” Computer Aided Geometric Design, vol. 19, no. 7, pp. 503–512, 2002. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  17. X. Han, “Piecewise quadratic trigonometric polynomial curves,” Mathematics of Computation, vol. 72, no. 243, pp. 1369–1377, 2003. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  18. X. Han, “Cubic trigonometric polynomial curves with a shape parameter,” Computer Aided Geometric Design, vol. 21, no. 6, pp. 535–548, 2004. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  19. N. Choubey and A. Ojha, “Constrained curve drawing using trigonometric splines having shape parameters,” Computer-Aided Design, vol. 39, no. 12, pp. 1058–1064, 2007. View at Publisher · View at Google Scholar · View at Scopus
  20. E. W. Cheney, Introduction to Approximation Theory, McGraw-Hill, New York, NY, USA, 1966. View at MathSciNet